# SDR DALA2024101110005

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 60,967 hours, 26,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 MAIN CABIN FLOOR SUPPORT ANGLE BS440 LBL64 CORRODED DOT 38/126. CORRECTIVE ACTION: REMOVED CORROSION AT MAIN CABIN FLOOR SUPPORT ANGLE BS440 LBL64 IAW B757 SRM 51-10-02 EVALUATED AREA, FOUND AREA OUT OF LIMITS DUE TO SUPPORT ANGLE BEING AN EXISTING REPAIR IAW B 757 SRM 51-10-02, ACCOMPLISHED REPAIR AS REQ AT MAIN CABIN FLOOR SUPPORT ANGLE BS 440 LBL 64 IAW B 757 SRM. (0600269)
